MAUDE Adverse Event Report: ROM TECHNOLOGIES PORTABLECONNECT; SYSTEM, ISOKINETIC TESTING AND EVALUATION

ROM TECHNOLOGIES PORTABLECONNECT; SYSTEM, ISOKINETIC TESTING AND EVALUATION
Model Number 10100
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rom technology's incident response protocols worked as designed (i.E., the safety/escalation process functioned properly).The issue was identified, corrected, and validated by qa the same day.A defect in the patient update api caused a critical cardiac safety field to be set to null, which allowed a patient to bypass the required pre-call.The incident was not caused by one isolated miss, but by a combination of: · defective update logic, · insufficient regression coverage around existing cardiac patient edits, · and missing system safeguards to prevent invalid production data.Corrective actions have been taken, and additional protections are being added at the database, api, testing, and monitoring levels.
 
Event or Problem Description
Patient was able to start rehab on her own without a cardiac rehab specialist call.Patient was able to pedal for 19 minutes unsupervised.Cardiac rehab specialist called and connected with patient, he stopped exercise as she reported 9/10 shortness of breath.She was allowed to sit and rest for a bit.Symptoms did not improve.Patient's physician was called at 4:18pm cst and was let know of the situation, he recommended that ems be sent to the patients home.The patient did not receive treatment for any life-threatening condition and any impairment was prevented based on patient's release from the hospital without admission.This was the result of a software bug that allowed the field "no_session_allowed_without_call" being set to null.The issue was fixed the same day as the incident with a software update, and additional protections are being added at the database, api, testing, and monitoring levels.

Brand Name
PORTABLECONNECT
Common Device Name
SYSTEM, ISOKINETIC TESTING AND EVALUATION
Manufacturer (Section D)
ROM TECHNOLOGIES
101 silvermine road
brookfield CT 06804
Manufacturer (Section G)
ROM TECHNOLOGIES
101 silvermine road
brookfield CT 06804
Manufacturer Contact
john belles
101 silvermine road
brookfield, CT 06804
2038927294
MDR Report Key24913522
Report Number3015060244-2026-00005
Device Sequence Number9828222
Product Code IKK
UDI-Device Identifier00860002828718
UDI-Public(01)00860002828718(11)240322
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale